MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER
Model Number ADVIA CENTAUR XPT ANALYZER
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that they obtained erroneous high-sensitivity troponin i (tnih) results on more than twenty patient samples and total human chorionic gonadotropin (thcg) results on approximately ten patient samples on an advia centaur xpt analyzer.Quality control (qc) recovered acceptably on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit the cse, inspected the system and found a leak at dispense port 2 with the wash 1 interconnect fitting, replaced the fitting, primed the system, adjusted the reagent probes z-alignment.The customer ran qc which recovered acceptably.The cause of the event is unknown.The instrument is performing according to the specification.No further evaluation is required.
 
Event or Problem Description
The customer reported that they obtained erroneous high-sensitivity troponin i (tnih) results on more than twenty patient samples and total human chorionic gonadotropin (thcg) results on approximately ten patient samples on an advia centaur xpt analyzer.However, the customer only provided 3 sample results data for tnih and 2 sample results data for thcg and declined to provide further patient results data to siemens.The initial results were reported to the physician(s) who questioned the results.The samples were repeated on an alternate advia centaur cp analyzer.The repeat results were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneous tnih and thcg results.

Brand Name
ADVIA CENTAUR XPT ANALYZER
Common Device Name
ADVIA CENTAUR XPT ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22530166
Report Number2432235-2025-00193
Device Sequence Number8017896
Product Code JJE
UDI-Device Identifier00630414596914
UDI-Public(01)00630414596914
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XPT ANALYZER
Device Catalogue Number10711433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown